Can an HPV vaccine or flu shot effect vaginal discharge?

by Rachel on July 7, 2011

my discharge has been changing from one consistency to another ever since i got a these shots. normally my discharge is normal and not so strange..cud these shots be the reason why my discharge is different or cud this be something else?

{ 7 comments… read them below or add one }

Blood B July 7, 2011 at 7:03 am

discharge? LMAO

aye_gal July 7, 2011 at 7:43 am

Yes the HPV shot can.. anything with any type of hormone being injected into you can cause changes in discharge and or your monthly cycles.

alberto n July 7, 2011 at 8:27 am

yes or most likely to much masturbation

Taylor W July 7, 2011 at 9:13 am

i think you should get that checked out. its not normal. VERY deathly

Monty P July 7, 2011 at 9:26 am

of there is no smell to the discharge and no itch then u could just be ovulating and get ur period in a week or two. if u feel very uncomfortable with it u could speak to ur mom or a doctor. also dont listen to the people being idots on ur post

Larkin L July 7, 2011 at 9:42 am

Illness, meds, diet, exercise and water intake all effect the flow and consistancy of your normal discharge. So yes, the shot can effect it. If you are concerned call your doctor.

Jennay July 7, 2011 at 10:05 am

please do not get this shot!
http://www.betterhealthnews.com/2008/01/29/hpv-vaccines-dark-side/

it only protects against a few of the cancers!
and im serious, my grandma told me about another one and it was like 10-20 years ago and ladies that had a shot similar to it had deformed babies and they had like only one arm or like more then 10 toes. im not f**king joking i would not get this because they haven’t seen what happens.
and also there were a lot of deaths and miscarriages because of this!
i didn’t get it when my doctor asked because i know the facts, you should not get this because of all those thing i just said.

Leave a Comment

Previous post:

Next post: